# SDR SWAA2020101419406

- Difficulty date: September 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 767+3; RBL 13 AND WL 155 RAIL HAS CORROSION AT NUTPLATE HOLE. / BLENDED CORROOSION ON AFT CARGO FLOOR STRUCTURE AT STA 767+3 RBL 13 WL 155 VERIFIED MATERIAL LOSS ORIG 'T' .080 REMAINING 'T' .057 LOSS OF .023 FOUND TO BE OUT OF LIMITS. ACCOMPLISHED B737-800 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 3. TOOL #36644 CAL DUE 08/24/21 P/N BAC1509-1006887050T7 ATAG A42022 P/N 146A7501-41
